MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293062030
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that stent foreshortening occurred.Vascular access was obtained via an antegrade approach with a straight angle.The chronically total occluded target lesion was located in the mildly tortuous and severely calcified superficial femoral artery (sfa).The physician exposed the vessel and did an endarterectomy and patch graft first.After pre-dilation, a 6 mm-200 mm/130 cm innova stent was advanced to the target lesion.The thumbwheel was used with normal force until the white arrow was visible.Then the pull grip was used to deploy the stent.However, the stent was foreshortened, thus another non-bsc stent was placed overlapping the innova stent.The procedure was completed.No patient complications were reported and the patient¿s status was fine.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6361496
Report Number2134265-2017-01789
Device Sequence Number744381
Product Code NIP
UDI-Device Identifier08714729874065
UDI-Public(01)08714729874065(17)20181231(10)18733063
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model NumberH74939293062030
Device Catalogue Number39293-06203
Device Lot Number18733063
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2017
Initial Report FDA Received Date02/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: MAGIC TORQUE .035; INTRODUCER SHEATH: CORDIS 6FR
Patient Age80 YR